# SDR USAA2014031300001

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 61,131 hours, 8,414 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112251
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELEC FLASH FROM BEHIND THE CAPPUCCINO MAKER.  STRONG ELEC SMELL WHICH DISSIPATED AFTER A FEW MINUTES, MID GALLEY 4.  REPLACED COFFEEMAKER NR 1, NR 2 & NR 3 ESPRESSO MAKERS.
